# SDR AALA201506259007

- Difficulty date: May 26, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: D5337090121200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FWD CARGO COMPARTMENT PRESS DECK MEMBRANE HAS A CRACKED FASTENER HOLE AT FRAME 36 BETWEEN + Y 1523 - + Y 1292.  REPAIRED PRESS DECK MEMBRANE IAW EA 251563.   ENER PN ENG115K3AX & NOT PN ASNA2536-3A IAW SRM A319 51-42-11 & EA 251563.
